# SDR SWAA2021052603387

- Difficulty date: July 25, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500D S-21R GUSSET BRACKET CRACK. / REMOVED AND INSTALLED AT FWD CARGO COMPT GUSSET BRACKET STA 500D STR 21R IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-04-05-0G-0.
